... day) i was taking 7-8 10mg hydrocodone/oxycodone pills a day on average maybe alittle more at times for 3 years... on monday at 7:30 pm i took my first 8mg Sub and it took away all my withdraw syptoms (withdrew for almost 30 hrs) and i felt great but after awhile around midnight i was sweating and having trouble sleeping it just felt like yeah this stuff might be too strong so yesterday at 3 pm (i still felt pretty good but wasnt sure if i should miss a dose) i took half a pill 4mg and i had alittle bit of a cold sweat annd clammyness but no w/d symptoms at 9:30pm last night i tried 6mg to see how that felt,i just want a comfortable dose but i can't tell if i'm feeling this way bc i'm in the 1st couple days onn the sub and i'm just not use to it or if the dose is just kicking my ass,,i'm up right now bc i keep waking up after a couple hrs of a stupor like sleep real suddenly and sweating my ass off... I would appreciate any advice my dr just wrote the script and kinda sent me on my way with no real dosing advice,and i'm not sure about 8mg twice a day,would 4mg in the morning and 4mg in the evening be best?please help,thanks in advance.
I just started taking Suboxone a day and a half ago and i think my dose is too high (8mg twice a?
- 5 Aug 2009 by DaultonFromRoadhouse
- 11 August 2009
- suboxone, opiate dependence, hydrocodone, oxycodone
Added 5 Aug 2009:
actually probly taking about 100-120mg per day depending if i get o.c. or roxi's but still not close to as much as most on here,i just cant seem to shake it though,it's real tough for me thats why i want this suboxone to work,somethin has to give.
Suboxone (buprenorphene) is a partial antagonist opiate in the same league as Talwin. Though it works quite differently then Talwin and binds to the opiate receptors so well that nothing can knock them off the receptors.
Robert is the one who can help you with your suboxone problems. I do know that it can take a week or two to find the right dose but hang in there as suboxone will definately be a better life then abusing opiates. Good luck...
Hi, I have been on suboxone for the exact same withdrawal and amount. While, it initially just made me tired, now I sweat so mmuch every time I walk outside, I'm nervous about getting off of it now because of all I've read and I wish I had just weaned off of vicodin if that were possible, but who knows maybe it's not I know it helps a lot of people, so that's good. I just don't think it does well with me.
I also just started taking Suboxone 5 days ago. I took 10 10mg Vicodin a day depending on how many I had, for the last 5 years. I'm currently taking 4mg of Suboxone twice daily, and am wondering if it is enough. I don't feel bad or good, and I'm having trouble with sleeping. No WD symptoms, though, except for a persistent feeling that something is missing.
I DO find a huge difference already and that is I don't want or even think about missing the pills, so I guess it really is working!!! I find alot of comfort in the fact that, should I be tempted to take Vicodin, I won't be able to get a buzz since the Suboxone blocks it from working in my brain.
Best wishes to all going thru the battle. Don't forget lots of prayers, God is really good to help if we just ask Him.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jun 2010 • 1 answer
Updated 14 Sep 2010 • 5 answers
Updated 30 Mar 2011 • 1 answer
I am currently on rx 30 mg of oxycodonw 3/day. I had ran out of meds so started taking suboxone 8mg?
Updated 20 Jan 2015 • 3 answers
Updated 5 Apr 2017 • 2 answers